# SDR CA030515006

- Difficulty date: May 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED AN ENGINE VIBRATION ON ENGINE NR 2. MAINTENANCE CARRIED OUT A VISUAL INSPECTION OF THE AFT EQUIPMENT BAY AND FOUND HYDRAULIC LINES AND A WIRE CHAFING.  THE DAMAGED LINES AND FAIRLEAD WERE REPLACED, THE AIRCRAFT RETURNED TO SERVICE.
